RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mokeichev, Valerii Stepanovich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 46

Number of views:
This page:836
Abstract pages:4385
Full texts:1685
References:547
Associate professor
Candidate of physico-mathematical sciences (1970)
E-mail: ,
Website: http://www.ksu.ru/persons/9106.ru.html

http://www.mathnet.ru/eng/person33669
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196516

Publications in Math-Net.Ru
2018
1. V. S. Mokeichev, “Metric. Banach, and Hilbert spaces of $\phi_B$-distributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 5,  64–70  mathnet; Russian Math. (Iz. VUZ), 62:5 (2018), 55–60  isi  scopus
2. V. S. Mokeichev, A. M. Sidorov, “A dynamical process of several variables”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:4 (2018),  762–770  mathnet
2017
3. V. S. Mokeychev, “Existence of eigenvalues of operators acting in $L^2(R^n)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 7,  30–40  mathnet; Russian Math. (Iz. VUZ), 61:7 (2017), 25–34  isi  scopus
2014
4. A. V. Golovtsov, V. S. Mokeichev, “Determination of special eigenwaves as a result of amplitude measurements”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:2 (2014),  25–33  mathnet
2012
5. N. P. Evlampiev, V. S. Mokeichev, I. E. Filippov, “Density of distribution of light intensity in the case of absorbing clouds”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:4 (2012),  126–129  mathnet
6. V. S. Mokeichev, A. M. Sidorov, “Matrix Eigenvalues in Analytic Perturbation Theory for Linear Operators”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:3 (2012),  158–172  mathnet
2010
7. V. S. Mokeichev, “Explicit form of characteristic numbers of a periodic problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  44–50  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 38–43  scopus
2008
8. V. S. Mokeichev, “Existence and basis property of eigen and associated elements of linear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 6,  43–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:6 (2008), 37–48
2006
9. V. S. Mokeichev, “A proof of the basis property using only the asymptotics of eigen- and associated elements”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 5,  48–54  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 50:5 (2006), 43–49
2004
10. V. S. Mokeichev, “On the nonexistence of eigenvalues of a problem that generalizes the waveguide problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 6,  41–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:6 (2004), 39–44
2002
11. V. S. Mokeichev, “The eigenvalue problem in the whole space for equations with discontinuous coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 6,  45–49  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:6 (2002), 43–47
1999
12. V. S. Mokeichev, A. V. Mokeichev, “A new approach to the theory of linear problems for systems of partial differential equations. III”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 11,  50–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:11 (1999), 47–57
13. V. S. Mokeichev, A. V. Mokeichev, “A new approach to the theory of linear problems for systems of partial differential equations. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 7,  30–41  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:7 (1999), 27–38
14. V. S. Mokeichev, A. V. Mokeichev, “A new approach to the theory of linear problems for systems of partial differential equations. I.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 1,  25–35  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:1 (1999), 22–32
1995
15. V. S. Mokeichev, “Existence of non-zero periodic solution of differential equations”, Matem. Mod., 7:5 (1995),  58  mathnet  zmath
1993
16. V. S. Mokeichev, “The small parameter method for abstract linear equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 1,  38–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:1 (1993), 36–45
1992
17. V. S. Mokeichev, “The small parameter method in the case of resonance and in the absence of a solution to the degenerate equation”, Issled. Prikl. Mat., 20 (1992),  83–97  mathnet  mathscinet  zmath; J. Math. Sci., 74:6 (1995), 1348–1356
18. V. S. Mokeichev, “Perturbation theory in a nonselfadjoint special case”, Issled. Prikl. Mat., 19 (1992),  81–89  mathnet  mathscinet  zmath; J. Math. Sci., 74:5 (1995), 1255–1259
1991
19. V. S. Mokeichev, N. P. Evlampiev, “Solution of a differential-$Q$-difference equation on the semi-axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 4,  44–47  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:4 (1991), 42–45
1989
20. V. S. Mokeichev, “Eigenvalues of boundary value problems. Transformations of boundary value problems to boundary value problems with small coefficients”, Differ. Uravn., 25:2 (1989),  222–228  mathnet  mathscinet; Differ. Equ., 25:2 (1989), 162–167
21. V. S. Mokeĭchev, “Reconstruction of coefficients in linear mathematical models, and nonlinear boundary problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 7,  20–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:7 (1989), 26–36
1987
22. V. S. Mokeichev, “Computation of eigenvalues and eigenelements of linear operators with prespecified accuracy”, Issled. Prikl. Mat., 14 (1987),  43–57  mathnet  mathscinet  zmath; J. Soviet Math., 50:5 (1990), 1820–1828
1986
23. V. S. Mokeĭchev, “Spectral pairs of nonlinear operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 3,  72–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:3 (1986), 100–104
1984
24. I. E. Filippov, V. S. Mokeĭchev, “The Cauchy problem for differential-difference equations with deviation in the argument that is a multiple of the period of the coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 11,  67–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:11 (1984), 86–91
25. V. S. Mokeichev, “Infinite systems of operator equations. Applications to calculation of eigenvalues of some problems for differential equations”, Issled. Prikl. Mat., 12 (1984),  91–104  mathnet  mathscinet  zmath; J. Soviet Math., 45:2 (1989), 1047–1055
1983
26. V. S. Mokeichev, “Eigenvalues of a periodic problem for partial differential equations with deviating arguments”, Differ. Uravn., 19:11 (1983),  1995–1998  mathnet  mathscinet  zmath
27. V. S. Mokeichev, “In the perturbation of a boundary value problem by terms with deviating argument the spectrum can vanish”, Differ. Uravn., 19:4 (1983),  717–718  mathnet  mathscinet  zmath
28. V. N. Semenova, V. S. Mokeichev, “An approach to the solution of a two-point boundary value problem for a system of first-order differential equations with linear deviation of the argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 8,  78–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:8 (1983), 98–101
1980
29. V. S. Mokeichev, “Partial differential equations with deviating argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  84–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:5 (1980), 102–106
1978
30. V. S. Mokeichev, “Independence of the solution of boundary value problems from the fundamental basis. Selfadjointness of some problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 12,  67–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:12 (1978), 46–48
31. V. S. Mokeichev, “Periodic solutions of linear differential equations with deviating argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 9,  69–75  mathnet  mathscinet  zmath
1977
32. V. S. Mokeichev, “A criterion for the solvability of certain periodic boundary value problems”, Differ. Uravn., 13:7 (1977),  1335–1337  mathnet  mathscinet  zmath
33. V. S. Mokeĭčev, “The integration of differential equations with deviating argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 10,  109–121  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:10 (1977), 90–100
34. V. S. Mokeichev, “Spectral properties of some operator equations”, Issled. Prikl. Mat., 4 (1977),  44–50  mathnet  mathscinet  zmath; J. Soviet Math., 39:5 (1987), 2977–2981
1976
35. V. S. Mokeichev, “Eigenvalues of a periodic boundary value problem for certain partial differential equations”, Differ. Uravn., 12:2 (1976),  356–358  mathnet  mathscinet  zmath
36. V. S. Mokeichev, “Adjoint operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 10,  52–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:10 (1976), 42–44
37. V. S. Mokeichev, “Smoothness of generalized solutions”, Issled. Prikl. Mat., 5 (1976),  69–74  mathnet  zmath; J. Soviet Math., 42:3 (1988), 1703–1705
38. V. S. Mokeichev, “Eigenvalues of a system of equations in a Hilbert space”, Issled. Prikl. Mat., 5 (1976),  53–68  mathnet  zmath; J. Soviet Math., 42:3 (1988), 1696–1703
1975
39. V. S. Mokeichev, “Boundary value problems for partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 4,  103–107  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:4 (1975), 82–85
1973
40. V. S. Mokeichev, “Certain boundary value problems and their approximate solutions”, Differ. Uravn., 9:9 (1973),  1730–1733  mathnet  mathscinet
41. V. S. Mokeichev, “Periodic solutions of partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 3,  77–87  mathnet  mathscinet  zmath
42. V. S. Mokeichev, “Differential equations whose coefficients are constant operators”, Issled. Prikl. Mat., 1 (1973),  57–63  mathnet  mathscinet  zmath; J. Soviet Math., 40:6 (1988), 739–744
43. V. S. Mokeichev, “An approximate solution of a Cauchy problem”, Issled. Prikl. Mat., 1 (1973),  53–56  mathnet  zmath; J. Soviet Math., 40:6 (1988), 736–738
1971
44. V. S. Mokeichev, “Periodic boundary value problems and Riesz bases”, Differ. Uravn., 7:9 (1971),  1714–1720  mathnet  mathscinet
1970
45. V. S. Mokeichev, “A Cauchy type problem for $N$th order ordinary differential equations”, Differ. Uravn., 6:12 (1970),  2281–2285  mathnet  mathscinet  zmath
1969
46. V. S. Mokeichev, “Periodic boundary value problems for certain differential equations”, Differ. Uravn., 5:11 (1969),  2087–2092  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020